# SDR USAA2011093000025

- Difficulty date: September 13, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5035
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON LEFT ELEVATOR UPPER SKIN BETWEEN THS STA 404 TO STA 466 & BETWEEN THS RIB 10 TO RIB 11 3 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11.
